Some approximation properties related to Galois cohomology of a finite algebraic group
Bulletin de la Société Mathématique de France (2007)
- Volume: 135, Issue: 4, page 549-564
- ISSN: 0037-9484
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] V. I. Chernousov – « Galois cohomology and weak approximation for the quotient manifolds », Trudy Mat. Inst. Steklov. 208 (1995), p. 335–349, Dedicated to Academician Igorʼ Rostislavovich Shafarevich on the occasion of his seventieth birthday (Russian). Zbl0880.20037MR1730273
- [2] J.-L. Colliot-Thélène & J.-J. Sansuc – « La descente sur les variétés rationnelles. II », Duke Math. J.54 (1987), p. 375–492. Zbl0659.14028MR899402
- [3] —, The rationality problem for fields of invariants under linear algebraic groups (with special regards to the Brauer group), Tata Inst. Fund. Res. Stud. Math., Tata Inst. Fund. Res., 2007. Zbl1147.13002MR2348904
- [4] T. Ekedahl – « An effective version of Hilbert’s irreducibility theorem », in Séminaire de Théorie des Nombres, Paris 1988–1989, Progr. Math., vol. 91, Birkhäuser Boston, 1990, p. 241–249. Zbl0729.12005MR1104709
- [5] S. Garibaldi, A. Merkurjev & J-P. Serre – « Cohomological invariants in Galois cohomology », University Lecture Series, vol. 28, American Mathematical Society, 2003, p. 168. Zbl1159.12311MR1999383
- [6] D. Harari – « Méthode des fibrations et obstruction de Manin », Duke Math. J.75 (1994), p. 221–260. Zbl0847.14001MR1284820
- [7] —, « Flèches de spécialisations en cohomologie étale et applications arithmétiques », Bull. Soc. Math. France125 (1997), p. 143–166. Zbl0906.14014MR1478028
- [8] D. Harari & A. Skorobogatov – « Non-abelian cohomology and rational points », Compositio Math.130 (2002), p. 241–273. Zbl1019.14012MR1887115
- [9] J. S. Milne – Étale cohomology, Princeton Mathematical Series, vol. 33, Princeton University Press, 1980. Zbl0433.14012MR559531
- [10] J. Neukirch – « Über das Einbettungsproblem der algebraischen Zahlentheorie », Invent. Math.21 (1973), p. 59–116. Zbl0267.12005MR337894
- [11] —, « On solvable number fields », Invent. Math.53 (1979), p. 135–164. Zbl0447.12008MR560411
- [12] D. J. Saltman – « Multiplicative field invariants », J. Algebra106 (1987), p. 221–238. Zbl0622.13002MR878475
- [13] J.-J. Sansuc – « Groupe de Brauer et arithmétique des groupes algébriques linéaires sur un corps de nombres », J. reine angew. Math. 327 (1981), p. 12–80. Zbl0468.14007MR631309
- [14] J-P. Serre – Cohomologie galoisienne, vol. 1965, Springer, 1965, cinquième édition, révisée et complétée. Zbl0136.02801MR201444
- [15] A. Skorobogatov – Torsors and rational points, Cambridge Tracts in Mathematics, vol. 144, Cambridge University Press, 2001. Zbl0972.14015MR1845760
- [16] V. E. Voskresenskii – « Corps d’invariants de groupes abéliens (en russe) », Uspehi Mat. Nauk 4 (172) (1973), p. 77–102. Zbl0283.14004
- [17] S. Wang – « On Grunwald’s theorem », Ann. of Math. (2) 51 (1950), p. 471–484. Zbl0036.15802MR33801